# SDR W8PA970604

- Difficulty date: May 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N951WP
- Make and model: Boeing 737-3B7
- Aircraft serial: 22951
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Condition: Corroded
- Location: Bs 328
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR BEAM BS 328, LBL 50 - RBL 47, WL 208.  ORIGINAL THICKNESS .080 INCH.  FOUND BS 328, LBL 49 - LBL 51, WL 208 TO BE OUT OF LIMITS.  REMOVED AND REPLACED UPPER CHORD PER SRM 51-40-02.  (X)
